Re: Addison's, chronic thrush, chronic nausea
First I want to thank you for replying to my two recent posts.. i really appreciate that you took the time to respond. I will look for the supplement you suggested for sexual energy/fatigue, and I already take DHEA. And in regards to my second post, I am also going to try to take more of my steroid earlier in the day, and get away from the late night dose. Seems a little scary as this is what my body is used to, but i also think that i've gotten myself into a bad habit.
As far as your situation goes, I am very sorry to hear that you're having such a difficult time (i definitely know how it is.. i struggle with my health often) I don't know what to say about the constant vomiting, but as for the nausea, I get that frequently and I've found that it's usually due to low cortisol. As for the thrush.. if you have systemic candida, that is a HUGE burden on adrenal health/cortisol needs and your immune system. I believe that your body may need a little more cortisone just for that constant stress in your system. I suggest that you try to find some sort of holistic or integrative doctor. I have seen lots of different doctors over the years, and have always had the best results from holistic practitioners. They think outside the box, and are much more into healing the body. They also have much more knowledge about conditions related to adrenal dysfunction, weakened immune conditions (candida), etc.
And do your best to keep your spirit up and believe that you will get help, you will feel better, and you will live the life you are meant to. I can tell that you've got a very positive attitude, and that is HUGE when it comes to living with chronic illness.
So don't give up the fight in trying to find someone to help you.. they're out there.. you just haven't met them yet.
I will keep you in my prayers..